# SDR SWIA200922113

- Difficulty date: May 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,633 hours, 33,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 CARGO DOOR SUPPORT BEAM BRACKET CRACKED.  (C CHECK)  REPLACED PER SRM.
